MathSciNet Relay Station
MathSciNet bibliographic data
MR2772249 (2012b:53060) 53C22 (53C50)
Flores, José Luis; Javaloyes, Miguel Ángel; Piccione, Paolo Periodic geodesics and geometry of compact Lorentzian manifolds with a Killing vector field. Math. Z. 267 (2011), no. 1-2, 221–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement